# SDR AWXA200601051

- Difficulty date: June 27, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 26,104 hours, 9,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EEL - NR 3859651 - DURING OVERNIGHT INSPECTION DISCOVERED CABIN EMERGENCY LIGHTS FAILED TEST.  MAINTENANCE REMOVED AND REPLACED EPSU, OPERATIONAL CHECKS WERE GOOD.  L1 AND R1 DOOR EXIT LIGHTS FAILED TO ILLUMINATE, REPLACED THE FWD CABIN 10WL EMERGENCY POWER SUPPLY.
